# SDR CALA9900337

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO, .5 INCH CRACKS IN AFT ACCESSORY COMPARTMENT SUPPORT AT STA 1038, RT SIDE.  THE CRACKED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 53-11-4 PAGE 5.
